Extended hair loss with Taxotere?


Question from Skipper: It has been 3 years since I finished chemo and my hair has still not grown back. A worldwide contingency of post-chemo women all have the same problem and the ONLY commonality is that we all were given Taxotere. Docs need to be aware of this and warn their patients. Why isn't this happening?
Answers - Eric Winer, M.D. This is something that people do occasionally complain of. I personally hardly ever give Taxotere (chemical name: docetaxel), so I do not have a great deal of experience with this myself. I think the possibility of persistent hair loss is something that should be discussed and perhaps this is more of an issue with Taxotere than with other agents.

On Wednesday, December 15, 2010, our Ask-the-Expert Online Conference was called Updates from the 2010 San Antonio Breast Cancer Symposium. Eric Winer, M.D. and Marisa Weiss, M.D. answered your questions about the latest updates on breast cancer risk, screening, and treatment in early and metastatic breast cancer.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Was this resource helpful?

Yes No
Evergreen-donate
Back to Top